and her blood pressure? dry mouth?
Her mouth would certainly be dry. Here are the symptoms of overdose.Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.
Why did she take so many?
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2013 • 1 answer
Posted 12 Feb 2015 • 2 answers
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers
Harvoni - Three weeks to go, blood pressure 149/81, heart rate 51. Joint pain in digits. Bummed out?
Posted 28 Aug 2016 • 1 answer